Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 109690, 7 pages
http://dx.doi.org/10.1155/2013/109690
Research Article

Abundant Explicit and Exact Solutions for the Variable Coefficient mKdV Equations

1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
3School of Computer Science and Educational Software, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 30 October 2013; Accepted 7 December 2013

Academic Editor: Dianchen Lu

Copyright © 2013 Xiaoxiao Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoxiao Zheng, Yadong Shang, and Yong Huang, “Abundant Explicit and Exact Solutions for the Variable Coefficient mKdV Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 109690, 7 pages, 2013. https://doi.org/10.1155/2013/109690.